# SDR 2013FA0000774

- Difficulty date: October 4, 2013
- Submitted: December 20, 2013
- Operation: General aviation
- Make and model: Cessna 188B
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Condition: Failed
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT WAS INVOLVED IN AN ACCIDENT.  THERE WERE NO FATALITIES OR INJURIES AS A RESULT OF THIS ACCIDENT.  THE PRIMARY CAUSE OF THIS ACCIDENT WAS DUE TO THE RT RUDDER PEDAL ARM BREAKING OFF JUST ABOVE THE RUDDER PEDAL ARM ATTACHMENT BOLT AND FALLING AGAINST THE HOPPER.  THE OPS WAS SPRAYING A FIELD AND THE PILOT HAD MADE A PASS AND PULLED UP AND BANKED TO THE RT.  THIS IS WHEN THE RUDDER PEDAL BROKE.  THE PILOT FLEW BACK TO HIS HOME FIELD AND LANDED.  AS SOON AS THE MLG TOUCHED THE GROUND THE ACFT BEGAN IT SKID TO THE LT SINCE THE ENGINE TORQUE WAS NOT CORRECTED WITH THE RT RUDDER PEDAL.  THE ACFT SKIDDED TO A STOP BREAKING THE RT WING, LANDING GEAR, AND THE TUBES THAT MAKE UP THE MLG FITTINGS ASSY.  THE RT RUDDER PEDAL ARM BROKE DUE TO EXCESSIVE CORROSION.  THE RT RUDDER PEDAL ARM ATTACHES TO THE RT RUDDER PEDAL TORQUE TUBE.
